Limit ordinals in the Thurston–Jorgensen theorem on the volumes of three-dimensional hyperbolic manifolds
Doklady Akademii Nauk, Tome 336 (1994) no. 1, pp. 7-10
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_336_1_a0,
author = {A. Yu. Vesnin and A. D. Mednykh},
title = {Limit ordinals in the {Thurston{\textendash}Jorgensen} theorem on the volumes of three-dimensional hyperbolic manifolds},
journal = {Doklady Akademii Nauk},
pages = {7--10},
year = {1994},
volume = {336},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_336_1_a0/}
}
TY - JOUR AU - A. Yu. Vesnin AU - A. D. Mednykh TI - Limit ordinals in the Thurston–Jorgensen theorem on the volumes of three-dimensional hyperbolic manifolds JO - Doklady Akademii Nauk PY - 1994 SP - 7 EP - 10 VL - 336 IS - 1 UR - http://geodesic.mathdoc.fr/item/DAN_1994_336_1_a0/ LA - ru ID - DAN_1994_336_1_a0 ER -
A. Yu. Vesnin; A. D. Mednykh. Limit ordinals in the Thurston–Jorgensen theorem on the volumes of three-dimensional hyperbolic manifolds. Doklady Akademii Nauk, Tome 336 (1994) no. 1, pp. 7-10. http://geodesic.mathdoc.fr/item/DAN_1994_336_1_a0/